Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online
Ask a Urologist   »  

On rapilif8 for enlarged prostate. Having ejaculation problem. Suggest alternative medication

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8161 Questions
hi good evening. I am a ptient of prostate.My doctor suggested to use RAPILIF8.but iam not ejaculating.My doctor is not caring for ejaculation.What medicine you advise me for prostate and with out side effect of ejaculation.
Posted Fri, 29 Nov 2013 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 6 hours later
Brief Answer: It is due to side effect of Rapilif8 Detailed Answer: Hello Thanks for your query. Based on the facts that you have posted it seems that you have Enlarged prostate and your family physician has prescribed you to take Rapilif8 . Rapolif 8 belongs to a group of drug alpha blockers and acts selectively on receptors located in bladder neck and prostate and causes relaxation of smooth muscles in prostate and bladder neck resulting improvement of urine flow. However as bladder neck remains open during ejaculation semen enters in bladder instead of entering in to urethra what is called as Retrograde ejaculation. Please consult qualified Urologist for clinical evaluation and to get prescription of alternate drug like Naftopedil having similar mode of action without retrograde ejaculation. Hope I have answered your query,Please feel free to ask if you have more questions ,I shall be happy to help you. Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor